FANDOM


Paratricommatus mahnerti
Paratricommatus mahnerti S&S-1985a
Paratricommatus mahnerti Soares & Soares, 1985 (from original description)

Suborder

Laniatores

Superfamily

Gonyleptoidea

Family

Cryptogeobiidae

Genus

Paratricommatus

Paratricommatus mahnerti Soares & Soares, 1985 is a member of the genus Paratricommatus (Laniatores:Cryptogeobiidae).

TaxonomyEdit

NotesEdit

ReferencesEdit

  1. 1.0 1.1 Soares, H.E.M. & Soares, B.A.M. (1985a) Contribution à l'étude des opilions (Opiliones: Cosmetidae, Phalangodidae, Gonyleptidae) du Paraguay. Revue suisse de Zoologie, 92(1), 3–18.
  2. Kury, A. B. (2003a) Annotated catalogue of the Laniatores of the New World (Arachnida, Opiliones). Revista Iberica de Aracnología, Zaragoza, vol. especial monográfico, nº 1: 1-337.

Ad blocker interference detected!


Wikia is a free-to-use site that makes money from advertising. We have a modified experience for viewers using ad blockers

Wikia is not accessible if you’ve made further modifications. Remove the custom ad blocker rule(s) and the page will load as expected.